# SDR ASOA201905317054

- Difficulty date: May 31, 2019
- Submitted: June 1, 2019
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145LR
- Aircraft serial: 145265
- Aircraft time: 44,972 hours, 34,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS A/C IS IN C-CHECK WHEN INSPECTION FOUND CORROSION ON THE RT OMEGA BEAM FORWARD OF NUT PLATE. MAINTENANCE CUTOUT THE CORROSION AND FABRICATED AN EXTERNAL DOUBLER IAW SRM 53-24-10 AND CPM 51-21-07. ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
